# SDR ASAA2019051429334

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,315 hours, 14,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER MID CABIN CAME OFF. COVER LOCATED IN FLIGHT DECK. GROUNDED - YES. RE-INSTALLED MID CABIN EMERGENCY EXIT SIGN REF AMM 33-51-01.
